3 doctors weighed in:

Is there a way that I can make my conjunctivitis less noticeable?

3 doctors weighed in
Dr. Andrew Shatz
Ophthalmology
1 doctor agrees

In brief: Preferably not

The redness that you are experiencing is your eye's way of letting you know that something is wrong.
Hiding the redness with eye drops will not treat the underlying condition, and may cause worsening redness and irritation in the long run. You would best be served by having an eye doctor evaluate and treat the cause of the redness.

In brief: Preferably not

The redness that you are experiencing is your eye's way of letting you know that something is wrong.
Hiding the redness with eye drops will not treat the underlying condition, and may cause worsening redness and irritation in the long run. You would best be served by having an eye doctor evaluate and treat the cause of the redness.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Dr. David Kira
Ophthalmology

In brief: Be Careful

Conjunctivitis is a symptom of an underlying problem. Yes, medicines such as visine which are vasoconstrictors can mask the redness temporarily but with extended use, you can get an even redder eye which is called rebound erythema.
Best to be seen if the redness lasts more than a few days to be safe.

In brief: Be Careful

Conjunctivitis is a symptom of an underlying problem. Yes, medicines such as visine which are vasoconstrictors can mask the redness temporarily but with extended use, you can get an even redder eye which is called rebound erythema.
Best to be seen if the redness lasts more than a few days to be safe.
Dr. David Kira
Dr. David Kira
Thank
Read more answers from doctors